I am a 29 year old male and do deal with stress and anxiety. I have been dealing with the thump in your chest for years on and off. I finally went to a cardiologist and they did a stress echo on me and found the PAC's after I exercised. I only get these things during golf, cutting grass, exercise etc.. I recently started to get them during stressful situations. So I went back to the cardiologist and my family doctor and they put me on a Beta Blocker which really helps me calm down but I still get them during all the exercise activities that I mentioned above. I don’t want to do anything that I know causes these things but all the doctors keep telling me your fine stop worrying and live on. I just don’t understand why they happen during exercise. How do you make your body stop worrying when these happen and focus on something else? Do I need to seek further opinions from other doctors? I hate this and feel like a lazy bum because I don’t want to do anything to make these things come back. I also use to Dip Tobacco a can every two days or so and I have stopped since two weeks ago. Any Advice out there?
I think exercise raises the adrenaline in the body and that can cause some heart rhythm problems. It doesn't in most, but some, you it seems, it does.
Perhaps you can exercise at a slightly lower level and see if that helps. If it does maybe you can gradually increase you workout level and get away with it.
Getting off tobacco is good, stay away from the stuff. I am an ex-smoker myself. I suffer form permanent atrial fibrillation, different that your problem, but it also reduces my ability to engage in heavy physical activity. I stopped running for exercise a couple of years back and have an extra 30 pounds to show for it. We all have something to work on to make us feel better.
I have Premature Atrial Contractions too.
Among all other symptons in heart problem, this makes me feel like a live shrimp thrown to hot water, my whole body will tremble in a second and curve like a real shrimp, especially at midnight and then my sleep was disturbed.
Now I can cope with all issues easilier becasue after all kinds medicine I have to admit, to have a relax mind and joyful mood is the best medicine! :)
I have been in and out of emergency and doctor visits so many times, that I lost count after 15. I have had about 40 different tests. One night ended up in the trauma unit. My heart rate shot up and just under my chest it started getting so tight I couldn`t talk nor did I have any strength to move. It was hard to breath. I thought that I was going to die that night. No one could figure out what happened and was told to see a cardiologist. I was then told that I may have anxiety disorder, but not sure. After a few months my symptoms changed to only a fast and irregular heart rate. After more tests I was diagnosed with PACS. My heart feels like its out of rythm all the time. Does anyone know what causes this suddenly. I am healthy.don`t smoke, don`t drink. no drugs. I work out and eat healthy and have low blood pressure. Never had anything wrong with my heart previously. I`m 47yrs with a young child. Some nights my heart is so out of rythm and it feels like it is coming out of my chest and my whole body shakes. There has to be answers on why this happens and a way to fix the underlying reason it happens. Thanks
anyone ever had the Lexiscan stress test? I have to have it on Monday. I am having PACs and soem PVCs. I am under a lot of stress due to the death of my husband. I am very afraid of this test as the doc. says for two mins. after drug is given you feel like you cannot breathe. I already suffer from panic attacks and acute anxiety....
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.